# SDR F3LA96039

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6573741
- Condition: Cracked
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CRACK IN FRAME WEB AT UPPER CORNER OF STRINGER CUTOUT BS 294.5, STRINGER 18R.  FOUND CRACK CONTAINED IN FASTENER HOLE.  REPAIRED PER SRM 51-40-02 AND TRAMCO ER100396MW3.  WORK DOCUMENTED ON TRAMCO MWO FUSELAGE 233.  (M)
